# SDR CA990318009

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B35
- Engine: Cont E1858
- Propeller: Hartzl HCA2V204
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C040121
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND LIGHT CORROSION ON THE EXTERNAL SURFACES OF THE PROPELLER HUB SPIDER.  THE CORROSION WAS DRESSED OUT AND THE HUB WAS CADIUM PLATED.
